# SDR MASA20210915440

- Difficulty date: August 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND NICKS IN STA. BL= 45 TO WS= 48 ON INBD FLAP LOWER SKIN AT LH WING
DENTS AND NICKS WERE REPAIRED PER EA 80-2021-131 REV. IR
